# SDR AALA20030836

- Difficulty date: August 3, 2003
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N251AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49270
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bungee Cylinder
- Part number: SS093200147001
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

REPLACED NOSE GEAR BUNGEE CYLINDER.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
